Previous |  Up |  Next

Article

Title: Eine Normalform für Viererzöpfe (German)
Title: A normal form for four-pigtail (English)
Author: Fröhlich, Walter
Language: German
Journal: Časopis pro pěstování matematiky a fysiky
ISSN: 1802-114X (printed edition, 1872-1950)
Volume: 64
Issue: 6
Year: 1935
Pages: 177-179
.
Category: math
.
.
Date available: 2009-08-29T18:20:40Z
Last updated: 2012-05-16
Stable URL: http://hdl.handle.net/10338.dmlcz/123567
.

Files

Files Size Format View
CasPestMatFys_064-1935-6_26.pdf 302.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo